Improved Criterion for Global Asymptotic Stability of 2-D Discrete Systems With State Saturation
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A criterion for the global asymptotic stability of 2-D discrete systems described by the Roesser model employing state saturation arithmetic is presented. A comparison of the present criterion with the previous criteria and an illustrative example showing the effectiveness of the present criterion are given.
Description
Keywords
asymptotic stability, digital filter wordlength effects, Lyapunov methods, multidimensional systems, state saturation nonlinearity
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Volume
14
Issue
10
Start Page
719
End Page
722